Article citationsMore>>

F. J. Narcowich, “R-Operators II., on the Approximation of Certain Operator-Valued Analytic Functions and the Hermitian Moment Problem,” Indiana University Mathematics Journal, Vol. 26, No. 3, 1977, pp. 483-513. doi:10.1512/iumj.1977.26.26038

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.